# SDR DALA1128729871

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT AFT LOWER END OF AIRSTAIR DOOR CUTOUT HAS CORROSION. CORR ON CORNER ANGLE FOUND TO BE OUT OF LIMITS   IAW SRM 53-01 FIG.1 75% MAT LOSS.CUT ACCESS HOLE STA 207 IN WEB TO GAIN ACCESS TO ANGLE FASTENERS 5"X 5" AREA IAW SRM 51-70-4 DEBURRED AND INST DOUBLER AND ANGLE IAW SRM 51-10-4,51-30-5, 51-30-2.
